A quasicylindrical domain of a quasilinear manifold and the degree of a quasilinear mapping


Abbasov A.

SIBERIAN MATHEMATICAL JOURNAL, vol.56, no.1, pp.1-8, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1134/s0037446615010012
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1-8

Abstract

We introduce a quasicylindrical structure on H (s) (), where a,a"center dot not equal , define the degree of a Fredholm special quasilinear mapping on this domain, and establish the main property of the degree.